# SDR CA020830018

- Difficulty date: August 24, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Boeing 767275
- Aircraft time: 60,751 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 273T453010
- Condition: Failed
- Location: Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT RETURN TO TORONTO WITH GEAR WARNING WHEN GEAR LEVER SEL TO NEUTRAL AFTER RETRACTION, GEAR CYCLED & THEN RT GEAR LIGHTS REMAINED ON. ALT GEAR EXTENSION CARRIED OUT. REPLACED DOOR SEQUENCE VALVE AT POSITION NR 1.
